EconPapers    
Economics at your fingertips  
 

Multidimensional incentive compatibility and mechanism design

Randolph McAfee and John McMillan

Journal of Economic Theory, 1988, vol. 46, issue 2, 335-354

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (81) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(88)90135-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:46:y:1988:i:2:p:335-354

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-04-06
Handle: RePEc:eee:jetheo:v:46:y:1988:i:2:p:335-354